# SDR CA070416005

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,476 hours
- Engine: Ge CF343A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Selector Valve
- Part time: 14,977 hours
- Component: Selector Valve
- Component part number: 750006000
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH NOSE LANDING GEAR DID NOT EXTEND.  CREW CARRIED OUT A GO-AROUND AND COMPLETED A MANUAL EXTENSION.  THE GEAR LOWERED AND LOCKED-CREW RECEIVED 3 GREENS IN THE COCKPIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO TROUBLESHOOT.  PSEU CODES READ AND FORWARDED TO TECH OPS.  AFTER CONSULTATION WITH TECH OPS, SUSPECT THE NLG SELECTOR VALVE AT FAULT.  AFTER FURTHER INSPECTION IT WAS NOTED THAT THE NLG SELECTOR VALVE HAD A SLIGHT LEAK NR THE SOLENOID CONNECTOR PLUG WAS CONTAMINATED WITH HYD FLUID.  THE SELECTOR VALVE WAS REPLACED AND GEAR SWINGS WERE CARRIED OUT WITH NFF AND A/C WAS RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENTS.  (TC NR 20070416005)
